# SDR QXEA200800057

- Difficulty date: February 3, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 23,684 hours, 34,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 8SC04421
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR DIFFICULT TO OPEN.  PDX MAINTENANCE REMOVED AND REPLACED MAIN CABIN DOOR GAS SPRINGS WITH NEW SPRINGS.  OPS CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
